... for pain... I know that their could be a drug interaction should I be worried>>
Just be aware of the potential side effects of Tramadol, ...
My husband was prescribed Tramadol, ... he used a low dose for 5 months (50mg 1-2 times a day) for wrist & arm nerve surgery. He chose this med over others the Dr. could prescribe due to it's alleged 'no addiction/side affect' properties.
When his arm felt better he stopped using, after all he was on such a low does anyways, ...
Immediately he had restless leg syndrome, insomnia, lack of energy & felt depressed. Went to Dr., asked if Tramadol usage & stopping could cause above symptoms, ... was told NO. He was prescribed a sleeping pill, Rozerem.
BUT, there are MANY links on the internet where people describe the exact same issue my husband has after stopping Tramadol!
Rozerem only helps to get him back to sleep SLIGHTLY better than not taking it. He only gets about 3-4 hours of restless sleep a night! His legs twitch, spasm and wake him within an hour of falling asleep. Since he works long hours and commutes 2 hours a day, ... not getting sleep and being so tired is dangerous!
We are trying natural remedies, ... he takes a hot bath every night, and is using these products recommended at our health food store:
NutraSleep (from Source Naturals)
Melatonin (from Source Naturals)
Restless Legs (from NatraBio)
Nighty Night tea (from Traditional Medicinals)
We started all the above only a few days ago, ... we've seen slight improvement as long as he also takes the Rozerem! It's been 45 days since he quit Tramadol & the symptoms started, ... will continue to seek an answer/cure to this issue!
We will continue to check this post for more suggestions.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Aug 2014 • 8 answers
Updated 20 Jul 2015 • 3 answers
Updated 1 Sep 2018 • 4 answers
Updated 13 Jan 2018 • 2 answers
Updated 13 Mar 2018 • 1 answer